# SDR UALA2011081904411

- Difficulty date: August 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,198 hours, 21,770 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 1500P1111
- Part serial: 366
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT GATE WITH ELEC LOAD BUT NO AIR LOAD  .CHRONIC.  REPLACED GENERATOR OIL FILTER DIFFERENTAL PRESSURE SWITCH PER AMM.  STARTED APU TWICE AND APPLIED ELEC AND PNEU LOAD.  APU RUNS OKAY.
